# SDR IXXA2016FA0000206

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 75,036 hours, 26,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560
- Part time: 75,036 hours, 26,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS A DENT FORWARD OF THE FORWARD CARGO DOOR BS 560, STR 24R GM014.  MECHANCICALLY MEASURED DENTED AREA AT EXTERNAL FUSELAGE SKIN, FOUND TO BE WITHIN 2" OF FORWARD LOWER CARGO DOOR CUTOUT AND OUT OF LIMITS IAW SRM 757-200, CHAPTER 53-00-01, FIGURE 101, DETAIL III.  ACCOMPLISHED ATI EO 52-757-5455, REV IR.  ACCOMPLISH REPETITIVE INSPECTIONS AT EVERY A-CHECK AND PERFORMED PERMANENT REPAIR AT NEXT C-CHECK.
